# SDR DALA1141320192

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 65,651 hours, 9,455 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEATS 22FG INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE AND REPAIRED.  OPERATIONAL CHECK WAS NORMAL.
